# SDR DHL9771252D

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, PERFORM PERMANENT REPAIR TO DENT O/B L/E NR 8 SLAT.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 57-50-3.  REPAIR 6 BY 6.
